Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 49, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Nov 23, 2017, 3:08 AM EST. It took effect at Nov 23, 2017, 9:00 AM EST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2017, 3:08 AM EST (08:08 UTC)
- In effect from
- Nov 23, 2017, 9:00 AM EST
- Expired
- Nov 25, 2017, 2:10 AM EST
- In force
- 41 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
129 WHUS72 KJAX 230808 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 308 AM EST THU NOV 23 2017 AMZ470-472-474-231900- /O.NEW.KJAX.SC.Y.0049.171123T1400Z-171125T0300Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 308 AM EST THU NOV 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST FRIDAY. * WINDS...EAST NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS THIS MORNING, BECOMING NORTH NORTHEAST LATE THIS AFTERNOON. OCCASIONAL WIND GUSTS TO GALE FORCE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. * WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET, BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-231900- /O.NEW.KJAX.SC.Y.0049.171123T1500Z-171124T1500Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 308 AM EST THU NOV 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST FRIDAY. * WINDS...NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
6 follow-up statements
830 WHUS72 KJAX 231853 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 153 PM EST THU NOV 23 2017 AMZ470-472-474-240900- /O.CON.KJAX.SC.Y.0049.000000T0000Z-171125T0300Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 153 PM EST THU NOV 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY... * WINDS...NORTHEAST WINDS 20 TO 25 KNOTS...BECOMING NORTH TONIGHT. * WAVES/SEAS...SEAS 6 TO 9 FEET UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-240900- /O.CON.KJAX.SC.Y.0049.000000T0000Z-171124T1500Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 153 PM EST THU NOV 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...NORTHEAST WINDS 20 TO 25 KNOTS BECOMING NORTH TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
178 WHUS72 KJAX 240725 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 AM EST FRI NOV 24 2017 AMZ470-472-474-242000- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-171125T0400Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 225 AM EST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...NORTH NORTHEAST WINDS 20 TO 25 KNOTS...BECOMING NORTH 15 TO 20 KNOTS TONIGHT. * WAVES/SEAS...SEAS 6 TO 8 FEET UP TO 10 FEET...SUBSIDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-242000- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-171124T2000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 225 AM EST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...NORTH NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
164 WHUS72 KJAX 241942 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EST FRI NOV 24 2017 AMZ450-452-454-250000- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-171125T0000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 242 PM EST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NORTH NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-250000- /O.CON.KJAX.SC.Y.0049.000000T0000Z-171125T0400Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 242 PM EST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...NORTH NORTHEAST WINDS 20 TO 25 KNOTS...BECOMING NORTH 15 TO 20 KNOTS TONIGHT. * WAVES/SEAS...SEAS 6 TO 8 FEET UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
756 WHUS72 KJAX 242348 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 648 PM EST FRI NOV 24 2017 AMZ450-250100- /O.CAN.KJAX.SC.Y.0049.000000T0000Z-171125T0000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- 648 PM EST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ452-454-250400- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-171125T0400Z/ COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 648 PM EST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-250400- /O.CON.KJAX.SC.Y.0049.000000T0000Z-171125T0400Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 648 PM EST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
756 WHUS72 KJAX 250156 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 856 PM EST FRI NOV 24 2017 AMZ452-454-250300- /O.CAN.KJAX.SC.Y.0049.000000T0000Z-171125T0400Z/ COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 856 PM EST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ470-472-474-250900- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-171125T0900Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 856 PM EST FRI NOV 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS...NORTH TO NORTHEAST 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS, AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
755 WHUS72 KJAX 250710 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 210 AM EST SAT NOV 25 2017 AMZ470-472-474-250815- /O.CAN.KJAX.SC.Y.0049.000000T0000Z-171125T0900Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 210 AM EST SAT NOV 25 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 8:52 PM EST, 6 hours 16 minutes earlier.
Area forecast discussion, Nov 22, 8:52 PM EST, 6 hours 16 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 852 PM EST Wed Nov 22 2017 ...Widespread Rainfall Late Tonight through Thursday for NE FL and portions of SE GA... .UPDATE... A deepening long wave upper level trough was carving farther south across the Gulf of Mexico with a broad surface low deepening across the eastern GOMEX along a frontal zones that stretched across the southern tier of the FL peninsula. The 00Z JAX RAOB indicated increasing isentropic lift with low level NE winds 10-15 kts from the surface to about 925 mb, then winds shifting to SW near 820 mb with increasing magnitudes up through about 450 mb in response to the approaching upper level trough. PWAT has also increased across the local area now up to 1.09 inches and TBW up to 1.37 inches. Through the night, isentropic lift will increase across NE FL, with widespread, persistent light to moderate rainfall expected to overspread the Suwannee River Valley with more discrete showers lifting northing up the FL peninsula and over the adjacent coast waters north of the lifting frontal zone. Current forecast was on track with general timing and convective coverage trends, so no major changes. Temperatures will be mild tonight under cloudy skies and NNE winds with values ranging generally in the low/mid 60s across the area. There will be a chance of isolated tstorms after midnight across our southern most FL zones and over the adjacent coastal waters, generally from Ocala toward Palm Coast southward. Thursday will be wet and dreary for much of the area with waves of light to locally heavy rainfall especially across NE FL and along the Atlantic coast. Waves of lighter showers will impact SE GA, especially NNW of Waycross. Temperatures will be held near 60 to mid 60s with isolated embedded thunderstorms possible. && .AVIATION... Prevailing VFR conditions expected at the terminals this evening. Deteriorating conditions after midnight with lower ceilings and increasing rainfall from the Gulf of Mexico, with restrictions first impacting GNV then spreading toward Duval terminals and SSI through 12Z Thu. MOS, SREF, and NAM12 guidance were in consensus of IFR conditions through much of the day Thu under persistent rainfall and NE winds. Rainfall will tapper off Thu evening with restrictions to LIFR possible. && .MARINE... NE winds 10-15 kts prevailed over the local waters this evening with combined seas 3 ft at Grays Reef buoy 41008 and at buoy 41112 offshore of Fernandina Beach. These observations were on track with ongoing forecast, no major changes planned with SCEC conditions still likely over the outer waters with seas near 6 ft through daybreak. Rip Currents: Moderate risk due onshore flow. && .PRELIMINARY POINT TEMPS/POPS... AMG 56 59 48 64 / 20 30 50 40 SSI 60 63 56 66 / 40 70 80 60 JAX 59 65 57 69 / 50 80 90 50 SGJ 62 70 61 71 / 60 80 90 60 GNV 60 66 58 70 / 70 80 80 50 OCF 62 68 60 72 / 60 90 80 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Enyedi/Zibura/McGinnis
Hazardous weather outlook, Nov 22, 9:21 PM EST, 5 hours 47 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jacksonville FL 921 PM EST Wed Nov 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-230930- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 921 PM EST Wed Nov 22 2017 ...WIDESPREAD RAINFALL EXPECTED THURSDAY THROUGH FRIDAY WITH LOCALLY HEAVY AMOUNTS ACROSS NORTHEAST FLORIDA... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Tonight... A Moderate Risk of rip currents at the area beaches. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... There is potential for locally heavy rainfall Thursday into Friday mainly across Northeast Florida. A few thunderstorms will also be possible Thursday. Total rainfall amounts of 2 to 3 inches are expected across portions of northeast Florida with lesser amounts to the northwest across Southeast Georgia. An elevated rip current risk is likely to continue at area beaches through the rest of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 6:12 AM EST | Special Weather Statement | JAX | Marion | 33 min |
| Nov 23, 6:22 AM EST | Severe Thunderstorm Warning | JAX | Marion | 38 min |
| Nov 23, 7:02 AM EST | Special Weather Statement | JAX | Marion | 43 min |
| Nov 23, 7:05 AM EST | Areal Flood Advisory | JAX | Alachua, Gilchrist | 3 hr |
| Nov 23, 7:33 AM EST | Severe Thunderstorm Warning | JAX | Marion | 27 min |
| Nov 23, 8:06 AM EST | Areal Flood Advisory | JAX | Marion | 3 hr |
| Nov 23, 8:42 AM EST | Areal Flood Warning | JAX | Marion | 3 hr |
| Nov 23, 11:01 AM EST | Areal Flood Warning | JAX | Marion | 3 hr |
| Nov 23, 11:29 AM EST | Special Marine Warning | JAX | 61 min | |
| Nov 23, 12:25 PM EST | Special Marine Warning | JAX | 65 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.